Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 66, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 1, 2013, 3:02 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2013, 3:02 PM EDT (19:02 UTC)
- Expired
- Nov 2, 2013, 3:24 AM EDT
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
367 WHUS71 KCLE 011902 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 302 PM EDT FRI NOV 1 2013 LEZ142>144-020200- /O.CAN.KCLE.GL.W.0012.000000T0000Z-131101T2100Z/ /O.NEW.KCLE.SC.Y.0066.131101T1902Z-131102T0200Z/ /O.EXT.KCLE.LO.Y.0012.000000T0000Z-131102T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 302 PM EDT FRI NOV 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHWEST WINDS 10 TO 20 KNOTS WILL START TO DIMINISH THIS EVENING. WAVES OF 4 TO 6 FEET WILL SLOWLY SUBSIDE TO 1 TO 3 FEET TONIGHT. * LOW WATER WILL OCCUR ON THE WEST END OF THE LAKE THIS EVENING. THE LAKES HAVE REACH ITS LOWEST LEVELS THIS AFTERNOON AND SHOULD INCREASE THROUGHOUT THE EVENING. THE CURRENT LEVEL IS RUNNING 10 INCHES BELOW CHART DATUM AND INCREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>164-020200- /O.CAN.KCLE.GL.W.0012.000000T0000Z-131101T2100Z/ /O.EXT.KCLE.LO.Y.0012.000000T0000Z-131102T0200Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 302 PM EDT FRI NOV 1 2013 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * LOW WATER WILL OCCUR ON THE WEST END OF THE LAKE THIS EVENING. THE LAKES HAVE REACH ITS LOWEST LEVELS THIS AFTERNOON AND SHOULD INCREASE THROUGHOUT THE EVENING. THE CURRENT LEVEL IS RUNNING 10 INCHES BELOW CHART DATUM AND INCREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ145>149-020200- /O.CAN.KCLE.GL.W.0012.000000T0000Z-131101T2100Z/ /O.NEW.KCLE.SC.Y.0066.131101T1902Z-131102T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 302 PM EDT FRI NOV 1 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND WAVES: SOUTHWEST WINDS 15 TO 25 KNOTS KNOTS WILL START TO DIMINISH THIS EVENING. WAVES OF 6 TO 8 FEET WILL SLOWLY SUBSIDE TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ165>168-012015- /O.CAN.KCLE.GL.W.0012.000000T0000Z-131101T2100Z/ LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 302 PM EDT FRI NOV 1 2013 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DECREASED BELOW GALE FORCE. $$ LEZ061-169-020200- /O.EXT.KCLE.GL.W.0012.000000T0000Z-131102T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 302 PM EDT FRI NOV 1 2013 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHWEST GALES TO 35 KNOTS WILL GRADUALLY DIMINISH THIS EVENING AND BECOME WEST 10 TO 20 KNOTS. WAVES OF 8 TO 11 FEET WILL START TO SUBSIDE THIS EVENING AND SHOULD BE DOWN TO 3 TO 5 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GARNET
2 follow-up statements
539 WHUS71 KCLE 020107 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 907 PM EDT FRI NOV 1 2013 LEZ061-169-020215- /O.CAN.KCLE.GL.W.0012.000000T0000Z-131102T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 907 PM EDT FRI NOV 1 2013 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DIMINISHED 30 KNOTS IN THE OPEN WATERS OF LATE ERIE. WINDS WILL DIMINISH TO 10 TO 20 KNOTS OVERNIGHT ALLOWING WAVES TO SUBSIDE TO 3 TO 5 FEET. $$ LEZ142>144-020215- /O.CAN.KCLE.LO.Y.0012.000000T0000Z-131102T0200Z/ /O.CAN.KCLE.SC.Y.0066.000000T0000Z-131102T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 907 PM EDT FRI NOV 1 2013 ...LOW WATER ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW WATER ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WINDS ON THE WESTERN BASIN OF LAKE ERIE HAVE DIMINISHED TO 10 TO 15 KNOTS ALLOWING THE WATER LEVEL TO RISE ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL WILL CONTINUE TO REMAIN ABOVE THE CRITICAL MARK. $$ LEZ162>164-020215- /O.CAN.KCLE.LO.Y.0012.000000T0000Z-131102T0200Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 907 PM EDT FRI NOV 1 2013 ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW WATER ADVISORY. WINDS ON THE WESTERN BASIN OF LAKE ERIE HAVE DIMINISHED TO 10 TO 15 KNOTS ALLOWING THE WATER LEVEL TO RISE ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL WILL CONTINUE TO REMAIN ABOVE THE CRITICAL MARK. $$ LEZ145-146-020215- /O.CAN.KCLE.SC.Y.0066.000000T0000Z-131102T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 907 PM EDT FRI NOV 1 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED TO 10 TO 20 KNOTS ALLOWING WAVES TO SUBSIDE TO 2 TO 4 FEET. $$ LEZ147>149-020900- /O.EXT.KCLE.SC.Y.0066.000000T0000Z-131102T0900Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 907 PM EDT FRI NOV 1 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS OVERNIGHT. THIS WILL ALLOW THE WAVES OF 4 TO 6 FEET TO SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
863 WHUS71 KCLE 020724 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 324 AM EDT SAT NOV 2 2013 LEZ147>149-020830- /O.CAN.KCLE.SC.Y.0066.000000T0000Z-131102T0900Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 324 AM EDT SAT NOV 2 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 1, 1:39 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Nov 1, 1:39 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
139 PM EDT FRI NOV 1 2013
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL CONTINUE TO MOVE NORTHEAST OF THE
REGION TODAY. A SECONDARY COLD FRONT WILL MOVE ACROSS THE EASTERN
GREAT LAKES EARLY SATURDAY. HIGH PRESSURE WILL BEGIN TO BUILD INTO
THE AREA ON SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE PRESSURE HAS BEEN RISING THROUGH THE BETTER PART OF THE
DAY AS A STRONG AREA OF LOW PRESSURE...972MB...MOVES INTO EASTERN
CANADA. FLOW REMAINS OUT OF THE SOUTHWEST WITH TEMPERATURES AND
DEW POINTS STRUGGLING TO RISE. CLOUD COVER WHICH OVERSPREAD THE
AREA IS LIMITING MIXING WHICH IS LESSENING THE FREQUENCY AND
STRENGTH OF WIND GUSTS. WILL KEEP AN EYE OUT FOR BREAKS IN THE
CLOUDS WHICH COULD QUICKLY CAUSE TEMPERATURES TO WARM INTO THE MID
TO UPPER 50S AND SUPPORT SOME STRONG MIXING. THE POTENTIAL FOR
BREAKS IS MINIMAL...BUT WILL CONTINUE THE WIND ADVISORY FOR THE
NORTHEAST UNTIL THREAT HAS PASSED.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
SOME LAKE EFFECT/LAKE ENHANCED SHOWERS WILL DEVELOP THIS EVENING
AND AFFECT MAINLY THE SNOW BELT AREA AND THEN THE SHOWER THREAT
WILL INCREASE ON SATURDAY AS AN UPPER TROF MOVES ACROSS THE AREA.
SOME RAIN AND SNOW MIX SATURDAY NIGHT INTO SUNDAY. WILL HAVE TO
MONITOR IF THE HIGHER TERRAIN COULD GET A SNOW ACCUMULATION. HIGH
PRESSURE WILL BE BUILDING IN FROM THE WEST ON SUNDAY. NW OHIO WILL
BE DRY STARTING SATURDAY NIGHT. USED A BLEND OF GUIDANCE FOR THE
TEMPERATURE FORECAST.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
THINGS REMAIN ON TRACK FOR HIGH PRESSURE TO BE PRODUCING DRY WX MON
AND PROBABLY TUE ALSO AS NOT QUITE ENOUGH MOISTURE LOOKS TO RETURN
FOR RAIN. HOWEVER...THE EXTREME WEST COULD SEE A STRAY SHRA BY THE
END OF THE DAY TUE SO WILL CARRY A SLIGHT CHANCE THERE.
MOISTURE AHEAD OF AN APPROACHING COLD FRONT WILL CONTINUE TO
INCREASE WED WITH THE FRONT EXPECTED TO CROSS THE AREA AROUND WED
NIGHT SO WILL RUN THE BEST POP FOR THEN...THEN START TO DECREASE
POPS IN THE WEST ON THU. MARGINAL LAKE EFFECT CONDITIONS MAY DEVELOP
ON THU FOR THE SNOWBELT BUT RIGHT NOW TEMPS LOOK TOO WARM FOR ANY
SNOW.
&&
.AVIATION /17Z FRIDAY THROUGH WEDNESDAY/...
VFR TO MVFR CEILINGS OVER MOST OF THE FORECAST AREA EARLY THIS
AFTERNOON. WIND GRADIENT IS BEGINNING TO WEAKEN SO WIND SPEEDS
ARE STARTING TO DECREASE. GUSTY WINDS TO 30 KNOTS POSSIBLE FOR A
FEW HOURS PARTICULARLY OVER THE EASTERN TAF SITES. WINDS SHOULD
DECREASE TO BELOW 20 KNOTS BY 00Z. A SECONDARY COLD FRONT WILL
MOVE TOWARDS THE FORECAST AREA AFT 12Z SAT. I EXPECT MVFR TO NEAR
IFR CEILINGS WITH THIS FRONT SATURDAY MORNING. SHOWERS CAN BE
EXPECTED AS WELL PARTICULARLY FOR THE TAF LOCATIONS TO THE EAST OF
CLE. SOUTHWEST WINDS SHOULD SHIFT TO THE WEST OR NORTHWEST
SATURDAY MORNING WITH THE FRONTAL PASSAGE.
OUTLOOK...MVFR CEILINGS LIKELY SATURDAY AND IN THE SNOWBELT SUN.
&&
.MARINE...
WSW GALES PRODUCING LOW WATER CONDITIONS IN THE WESTERN BASIN WILL
GRADUALLY DIMINISH FROM WEST TO EAST FROM LATE MORNING THRU LATE
AFTERNOON. A SCA WILL BE NEEDED FOR A WHILE FOLLOWING THE GALE
WARNING UNTIL CONDITIONS DROP BELOW SCA CRITERIA.
A REINFORCING COLD FRONT WILL MOVE SE ACROSS LERI SAT AND MAY BE
ENOUGH TO KEEP MARGINAL SCA CONDITIONS GOING FOR THE EAST 2/3 RDS OF
THE LAKE INTO LATE SAT NIGHT.
HIGH PRESSURE CROSSES THE LAKE LATER SUN AND SUN NIGHT PRODUCING A
LIGHT AND CHANGEABLE FLOW THAT TURNS SE FOR MON AND INCREASES TO 10
TO 20 KNOTS ONCE THE HIGH IS EAST OF THE LAKE. SIMILAR WINDS ARE
EXPECTED TUE ALTHOUGH THE WIND DIRECTION SHOULD TURN MORE TO THE
SOUTH.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR OHZ089.
PA...WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR PAZ001.
MARINE...GALE WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR LEZ061-142>149-
162>169.
LOW WATER ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
LEZ142>144-162>164.
&&
SYNOPSIS...JAMISON
NEAR TERM...JAMISON
SHORT TERM...JAMISON/KIELTYKA
LONG TERM...ADAMS
AVIATION...GARNET
MARINE...ADAMSHazardous weather outlook, Nov 1, 12:17 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1217 PM EDT FRI NOV 1 2013 OHZ003-006>014-017>023-027>033-036>038-047-PAZ002-003-021630- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- 1217 PM EDT FRI NOV 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ089-PAZ001-021630- ASHTABULA LAKESHORE-NORTHERN ERIE- 1217 PM EDT FRI NOV 1 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WINDS WILL HAVE THE POTENTIAL TO GUSTS TO AROUND 45 MPH ALONG THE LAKESHORE AND HIGHER TERRAIN PORTIONS OF ASHTABULA AND NORTHERN ERIE PENNSYLVANIA. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-021630- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1217 PM EDT FRI NOV 1 2013 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...LOW WATER ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-021630- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1217 PM EDT FRI NOV 1 2013 ...GALE WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 12:02 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Seneca, Wyandot | 58 min |
| Nov 1, 12:40 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Richland | 65 min |
| Nov 1, 1:21 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Holmes, Lake, Lorain, Medina and 2 more | 54 min |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.